# SDR AALA991749

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001
- Condition: Inoperative
- Location: Seat 34h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 34H INOPERATIVE.  REPAIRED WIRING AT EMERGENCY EXIT LIGHT AT SEAT 34H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
